MAUDE Adverse Event Report: PARAGON 28 TIBIA ARC RT SZ 3 LG 3DP STRL; PROSTHESIS, ANKLE

PARAGON 28 TIBIA ARC RT SZ 3 LG 3DP STRL; PROSTHESIS, ANKLE
Catalog Number P10-100-BR3L-S
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Codes Cyst(s) (1800); Pain (1994); Osteolysis (2377); Aseptic loosening (4883)
Date of Event 05/20/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).D10: p10-251-tlr1-s, talus flat rt sz 1 tps strl, lot 260f1942405.P10-310-i108-s, x-link vtmn e poly 1x8mm neu strl, lot 26080992402.The device will not be returned for analysis as it remains implanted; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.
 
Event or Problem Description
It was reported that approximately 6 months post implantation of a right ankle prosthesis, the patient presented with shin splint-type pain along the lateral and anterior aspects of the right ankle.Ct scan showed cystic changes under the tibial plate.Loosening of the tibial component is suspected but not confirmed.Patient was treated with a cam boot.Attempts have been made and all available information has been provided.
 
Event or Problem Description
It was further reported that approximately 1 year post implantation of a right total ankle arthroplasty, the patient underwent revision due to pain and tibial implant loosening.All components were revised with competitor products.Attempts for additional information have been made and all has been provided.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: a1, b3, b4, b5, d6b, e1, g3, h2, h6.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
TIBIA ARC RT SZ 3 LG 3DP STRL
Common Device Name
PROSTHESIS, ANKLE
Manufacturer (Section D)
PARAGON 28
14445 grasslands dr.
englewood CO 80112
Manufacturer (Section G)
PARAGON 28
14445 grasslands dr.
englewood CO 80112
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key24687928
Report Number3008650117-2026-00077
Device Sequence Number15916359
Product Code HSN
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K192994
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue NumberP10-100-BR3L-S
Device Lot Number260F3332312
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/04/2026
Supplement Date Received by Manufacturer06/02/2026
Initial Report FDA Received Date03/25/2026
Supplement Report FDA Received Date06/22/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11 NARRATIVE.
Outcome Attributed to Adverse Event Other;
Patient Age53 YR
Patient SexFemale
Patient Weight237 LB
Patient RaceWhite